# SDR 20000515SH008

- Difficulty date: April 25, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Engine: Lyc O540*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Part number: LW14995
- Condition: Broken
- Location: Push Rod
- Part time: 280 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSH ROD RETAINER SPRING, PN LW-14995, BROKEN.  PART INSTALLED FROM KIT MFG AFTER DATES LISTED IN LYC SB 519.  (X)
